MAUDE Adverse Event Report: ZIMMER BIOMET, INC. M2A-MAGNUM PF CUP 52ODX46ID; PROSTHESIS, HIP

ZIMMER BIOMET, INC. M2A-MAGNUM PF CUP 52ODX46ID; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Unk 52 mm dual mobility head.Catalog number:103201 lot number:657630 brand name: taperloc por fmrl 6.0x132.Multiple reports were submitted along with this report: 0001825034-2022-00465.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not returned for evaluation.
 
Event or Problem Description
It was reported that the patient was revised due to dislocation and instability approximately 2 days post revision surgery.The head and cup were exchanged with competitor products without complications.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Multiple reports were submitted along with this report: 0001825034-2022-00999.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: intraprosthetic dislocation of a dual mobility acetabular liner, reduced in the ed but the polyethylene component was dislocated from the prothesis.Right hip instability.Reported event was confirmed by review of medical records provided.Device history record (dhr) review was unable to be performed as the item and lot number of the device involved in the event is unknown.A definitive root cause cannot be determined.It is noted that per the description of instructions for use "in revision arthroplasties, all devices associated with the wear couple must be removed and replaced." however it cannot be confirmed if the magnum shell remaining implanted during the previous revision caused or contributed to the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
M2A-MAGNUM PF CUP 52ODX46ID
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13667081
Report Number0001825034-2022-00466
Device Sequence Number5303183
Product Code KWA
UDI-Device Identifier00880304449442
UDI-Public(01)00880304449442(17)310318(10)384970
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberN/A
Device Catalogue NumberUS157852
Device Lot Number384970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale